# SDR DALA2024020501524

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 29,584 hours, 11,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5394256) L2 DOOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED AFT L/H BATTERY PACK (M1673) PER B737 AMM 33-51. OPS CK GOOD.
